Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/256830
Title: Canonical Submersion and Lie Homomorphisms Normal Subgroup
Authors: Petrichenko, M.
Serow, D. W.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Физика
Issue Date: 2020
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2020. - Vol. 23. - № 1. - P. 97-101
Abstract: Normal subgroup module f (module over the ring F = [f] 1, 2-diffeomorphisms) coincides with the kernel KerLf derivations along the field. The core consists of the trivial homomorphism (integrals of the system v = ˙x = f(t, x)) and bundles with zero switch group Lf , obtained from the condition ∇(ω ×f) = 0. There is the analog of the Liouville for trivial immersion. In this case, the core group Lf derivations along the field replenished elements V (z), such that ∇z = ω × f. Hence, the core group Lf updated elements helicoid (spiral) bundles, in particular, such that f = ∇U. System as an example Crocco shown that the canonical system does not permit the trivial embedding: the canonical system of equations are the closure of the class of systems that permit a submersion.
URI: https://elib.bsu.by/handle/123456789/256830
ISSN: 1561-4085
Scopus: https://doi.org/10.33581/1561-4085-2020-23-1-97-101
Licence: info:eu-repo/semantics/restrictedAccess
Appears in Collections:2020. Volume 23. Number 1

Files in This Item:
File Description SizeFormat 
v23no1p97.pdf403,34 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.